To everyone…I have been on the Big 3 for a little over 2.5 years. Have any of you experienced any side effects to your body? I now have Hashimoto's Thyroid, tons of food sensitivities, and I have been experiencing some vibrations in my legs while sleeping. I am only 48 years old. I am curious what you all have experienced with the meds. Thank you!
I was told the side effects maybe individual dependent. After about one year treatment (3 antibioticsx3d/wk), I had vision loss due to Ethambutol. My vision has improved a bit now, two months after stopping the med. I'm taking thyroid hormone and its absorption was decreased by rifampin. During the treatment the dosage of thyroid hormone was increased ~4 times. Now I'm in the course of the opposite adjustment. Lost about 10 pounds and developed some skin sensitivity. Did you discuss it with your doc? Maybe he or she could give you some suggestions. Good Luck!